Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Elevated bilirubin, normal US scan and KUB x-ray. Can I take Liv52?

hi, i have taken LFT test, my bilirubin level elevated to 2.1 mg/dL in total and 1.9 mg/dL in indirect bilirubin. I have taken US scan and KUB x-ray , all reported as normal.i consult an Gastroenterology specialist, she told me that it is Gilberts syndrome , no need worry about it and no medication required for this. can i take liv52 to reduce the bilirubin level in blood.
Asked On : Sun, 12 Aug 2012
Answers:  1 Views:  255
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Endocrinologist 's  Response

Welcome to

Gilbert's syndrome is a very mild disease and generally causes no symptoms or any long term problems. Liv52 was earlier thought to be a useful drug is not considered very helpful in many recent trials and studies. As the disease you have is very mild and requires no treatment there is not need for taking Liv52 for the problem. I would advise against it.

Hope I have answered your query. If you have any further questions I will be happy to help

Dr. Om Lakhani
Answered: Mon, 13 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor